Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Delayed periods, frequent urination, dizziness, chest pain, fever. Pregnancy symptoms?

Hey, I m a 20 year old female and I have been having some problems the past two days. First I haven t had my period since June 12, 2012, so I assume I might be pregnant but haven t gotten it tested yet. But for the past week or so I have had very frequent urination and the past couple of days I have been experiencing dizziness when standing, back head and chest pains, loss of appitite, and fevers. Can you give me an idea of what this sounds like to you?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
First of all, if your periods are regular previously, you have missed a period. An urine pregnancy test should say it all. Dizziness and frequent urination are symptoms are early pregnancy.Yet,fever and chest pain are not typical.An infection has to be ruled out. I suggest a visit to the physician and an obstetrician to confirm the cause. Have a nice day.
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor